Professor of mathematics, Universitat Politecnica de Catalunya
Підтверджена електронна адреса в upc.edu
Generic bifurcations of low codimension of planar Filippov systems
M Guardia, TM Seara, MA Teixeira
Journal of Differential Equations 250 (4), 1967-2023, 2011
A Geometric Mechanism for Diffusion in Hamiltonian Systems Overcoming the Large Gap Problem: Heuristics and Rigorous Verification on a Model: Heuristics and Rigorous …
A Delshams, R De la Llave, TM Seara
American Mathematical Soc. 179 (844), 2006
An asymptotic expression for the splitting of separatrices of the rapidly forced pendulum
A Delshams, TM Seara
Communications in mathematical physics 150, 433-433, 1992
A Geometric Approach to the Existence of Orbits with Unbounded Energy in Generic Periodic Perturbations by a Potential of Generic Geodesic Flows of? 2
A Delshams, R de la Llave, TM Seara
Communications in Mathematical Physics 209 (2), 353-392, 2000
Exponentially small splitting of separatrices under fast quasiperiodic forcing
A Delshams, V Gelfreich, A Jorba, TM Seara
Communications in mathematical physics 189 (1), 35-71, 1997
Geometric properties of the scattering map of a normally hyperbolic invariant manifold
A Delshams, R De La Llave, TM Seara
Advances in Mathematics 217 (3), 1096-1153, 2008
Splitting of separatrices in Hamiltonian systems with one and a half degrees of freedom
A Delshams, TM Seara
Orbits of unbounded energy in quasi-periodic perturbations of geodesic flows
A Delshams, R De La Llave, TM Seara
Advances in Mathematics 202 (1), 64-188, 2006
Resurgence in a Hamilton-Jacobi equation
C Olivé, D Sauzin, TM Seara
Annales de l'institut Fourier 53 (4), 1185-1235, 2003
An analytical approach to codimension-2 sliding bifurcations in the dry-friction oscillator
M Guardia, SJ Hogan, TM Seara
SIAM Journal on Applied Dynamical Systems 9 (3), 769-798, 2010
Breakdown of heteroclinic orbits for some analytic unfoldings of the Hopf-zero singularity
I Baldomá, TM Seara
Journal of Nonlinear Science 16 (6), 543-582, 2006
Geometric approaches to the problem of instability in Hamiltonian systems. An informal presentation
A Delshams, M Gidea, R de la Llave, TM Seara
Hamiltonian dynamical systems and applications, 285-336, 2008
A geometric mechanism for diffusion in Hamiltonian systems overcoming the large gap problem: announcement of results
A Delshams, R de la Llave, T Seara
Electronic Research Announcements of the American Mathematical Society 9 (16 …, 2003
The Melnikov method and subharmonic orbits in a piecewise-smooth system
A Granados, SJ Hogan, TM Seara
SIAM Journal on Applied Dynamical Systems 11 (3), 801-830, 2012
On the numerical computation of Diophantine rotation numbers of analytic circle maps
TM Seara, J Villanueva
Physica D: Nonlinear Phenomena 217 (2), 107-120, 2006
Regularization of sliding global bifurcations derived from the local fold singularity of Filippov systems
CB Revés, TM Seara
arXiv preprint arXiv:1402.5237, 2014
Exponentially small splitting of separatrices beyond Melnikov analysis: rigorous results
I Baldomá, E Fontich, M Guardia, TM Seara
Journal of Differential Equations 253 (12), 3304-3439, 2012
Oscillatory motions for the restricted planar circular three body problem
M Guardia, P Martín, TM Seara
Inventiones mathematicae 203 (2), 417-492, 2016
Resumació de Borel i Teoria de la Ressurgencia
MT Martínez-Seara, D Sauzin
Butlletí de la Societat Catalana de Matemàtiques, 131? 153-131? 153, 2003
Adiabatic invariant of the harmonic oscillator, complex matching and resurgence
C Bonet, D Sauzin, T Seara, M Valencia
SIAM Journal on Mathematical Analysis 29 (6), 1335-1360, 1998
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20